# SDR AALA20130312007

- Difficulty date: March 12, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB FLOORBOARD BEAM AT TIE-DOWN BODY STATION 500H+16, LEFT BUTTLINE 19, WATER LINE 155 ON UPPER AND LOWER SURFACES.  REMOVED DAMAGED SECTION AND REPAIRED PER SRM 53-00-53-2R-3 CATAGORY A.
